For the symptoms of colds and flu.
1 sachet contains:
5 g of effervescent powder composed of acetaminophen - 750 mg ascorbic acid - 60 mg, phenylephrine hydrochloride - 10mg
Excipients: sucrose, citric acid anhydrous, aspartame, quinoline yellow, natural lemon flavor powder, flavor contramarum, sodium bicarbonate.
Exerts analgesic, antipyretic and opens nasal passages.
Short-term treatment of symptoms of colds and flu, such as fever, chills, headache, muscle aches, sore throat, runny nose, sinus headaches.
Administered orally, adults and adolescents over 12 years: 1 sachet every 4-6 hours. Do not use more than 4 bags per day. Before taking, the powder is to be dissolved in a glass of hot water.
Hypersensitivity to any component. Hypertension, aneurysms, hyperthyroidism, heart disease, severe renal failure, liver failure, diabetes, congenital deficiency of the enzyme, glucose-6-phosphate, phenylketonuria, MAO inhibitor therapy and during 2 weeks after its discontinuation.
Urticaria, rash, erythema, angioedema, asthma attack, lowering blood pressure, nausea, vomiting, signs of liver damage, liver failure, headache, dizziness, slight increase in blood pressure, increased heart rate, neutropenia, thrombocytopenia, agranulocytosis, renal colic , renal papillary necrosis, acute renal failure, urolithiasis, dysuria, urinary retention.